Partition Identities for Two-Color Partitions - Archive ouverte HAL Access content directly
Journal Articles Hardy-Ramanujan Journal Year : 2022

Partition Identities for Two-Color Partitions

Abstract

Three new partition identities are found for two-color partitions. The first relates to ordinary partitions into parts not divisible by 4, the second to basis partitions, and the third to partitions with distinct parts. The surprise of the strangeness of this trio becomes clear in the proof.
Fichier principal
Vignette du fichier
44Article07.pdf (231.69 Ko) Télécharger le fichier
Origin : Publisher files allowed on an open archive

Dates and versions

hal-03498190 , version 1 (20-12-2021)

Identifiers

Cite

George E Andrews. Partition Identities for Two-Color Partitions. Hardy-Ramanujan Journal, 2022, Special Commemorative volume in honour of Srinivasa Ramanujan - 2021, Volume 44 - Special Commemorative volume in honour of Srinivasa Ramanujan - 2021, pp.74 -- 80. ⟨10.46298/hrj.2022.8929⟩. ⟨hal-03498190⟩

Collections

INSMI
82 View
689 Download

Altmetric

Share

Gmail Facebook X LinkedIn More